Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 123975, 12 pages
http://dx.doi.org/10.1155/2010/123975
Research Article

The Ratio of Eigenvalues of the Dirichlet Eigenvalue Problem for Equations with One-Dimensional -Laplacian

1Department of Analysis, University of Miskolc, 3515 Miskolc-Egytemváros, Hungary
2Department of Mathematics and Statistics, Masaryk University, Kotlářská 2, 611 37 Brno, Czech Republic

Received 4 November 2010; Accepted 23 December 2010

Academic Editor: Nikolaos Papageorgiou

Copyright © 2010 Gabriella Bognár and Ondřej Došlý. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. View at Zentralblatt MATH
  2. O. Došlý and P. Řehák, “Half-Linear Differential Equations,” Handbook of Differential Equations, North Holland Mathematics Studies 202, Elsevier, Amsterdam, The Netherlands, 2005. View at Google Scholar
  3. M. Horváth and M. Kiss, “A bound for ratios of eigenvalues of Schrödinger operators with single-well potentials,” Proceedings of the American Mathematical Society, vol. 134, no. 5, pp. 1425–1434, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. S. Ashbaugh and R. Benguria, “Best constant for the ratio of the first two eigenvalues of one-dimensional Schrödinger operators with positive potentials,” Proceedings of the American Mathematical Society, vol. 99, no. 3, pp. 598–599, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. S. Ashbaugh and R. D. Benguria, “A sharp bound for the ratio of the first two eigenvalues of Dirichlet Laplacians and extensions,” Annals of Mathematics, vol. 135, no. 3, pp. 601–628, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. S. Ashbaugh and R. D. Benguria, “Eigenvalue ratios for Sturm-Liouville operators,” Journal of Differential Equations, vol. 103, no. 1, pp. 205–219, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. V. I. Kopylov, “The ratio of the eigenvalues of the Schrödinger operator with a positive potential,” Funktsional'nyj Analiz, vol. 36, pp. 20–23, 1997 (Russian). View at Google Scholar · View at Zentralblatt MATH
  8. J. Fleckinger, E. M. Harrell, II, and F. de Thélin, “On the fundamental eigenvalue ratio of the p-Laplacian,” Bulletin des Sciences Mathématiques, vol. 131, no. 7, pp. 613–619, 2007. View at Publisher · View at Google Scholar
  9. J. P. Pinasco, “Lower bounds for eigenvalues of the one-dimensional p-Laplacian,” Abstract and Applied Analysis, vol. 2004, no. 2, pp. 147–153, 2004. View at Publisher · View at Google Scholar
  10. Á. Elbert, “A half-linear second order differential equation,” in Qualitative Theory of Differential Equations, Vol. I, II (Szeged, 1979), vol. 30 of Colloq. Math. Soc. János Bolyai, pp. 153–180, North-Holland, Amsterdam, The Netherlands, 1981. View at Google Scholar